Journal of mathematical and computational science (JMCS) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas covering all aspects of mathematical and computational science, such as numerical analysis, optimization, linear and nonlinear programming, theory of computation, control theory, theory of algorithms, computational logic, applied combinatorics, coding theory, cryptograhics, fuzzy theory, differential equations, algebra and number theory. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.

Journal Homepage Image

Vol 10, No 4 (2020)

This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents

Peter Emeda Tengaa, Samuel Mwalili, George Otieno Orwa
Deterministic modeling for HIV and aids epidemics with viral load detectability
J. Math. Comput. Sci., 10 (2020), 728-757

Anton Purnama, Huda A. Al-Maamari, Abdullrahman A. Al-Muqbali, E. Balakrishnan
The effect of a step change in seabed depth on spreading discharged brine effluents from a two-outfall system
J. Math. Comput. Sci., 10 (2020), 758-777

Nintu Mandal, Abhijit Shaw
Uniqueness and variable sharing of q-shift difference polynomials of entire functions
J. Math. Comput. Sci., 10 (2020), 778-792

G. Sangeetha, P. Thirupathi, K. Phaneendra
Non-standard fitted operator scheme for singularly perturbed boundary value problem
J. Math. Comput. Sci., 10 (2020), 793-804

Gaddam Narsimulu, B. Krishna Reddy, M.D. Rayeezuddin
Parameters of a class of complex continuous wavelet family
J. Math. Comput. Sci., 10 (2020), 805-816

K. Mamatha, K. Phaneendra
Solution of convection-diffusion problems using fourth order adaptive cubic spline method
J. Math. Comput. Sci., 10 (2020), 817-832

Alpha Omega Soko, Verdiana Grace Masanja, Okelo Jeconiah Abonyo
Identification of multiple unknown point sources occurring in the 2D transport equation: application to groundwater pollution source identification
J. Math. Comput. Sci., 10 (2020), 833-862

Ibrahim Yusuf, Abdulkareem Lado Ismail, U.A. Ali
Reliability analysis of communication network system with redundant relay station under partial and complete failure
J. Math. Comput. Sci., 10 (2020), 863-880

R. Ponraj, S. Yesu Doss Philip, R. Kala
4-total difference cordial labeling of corona of snake graphs with K1
J. Math. Comput. Sci., 10 (2020), 881-890

K. Anthony Singh, M. R. Singh
Some coupled fixed point theorems in cone Sb-metric space
J. Math. Comput. Sci., 10 (2020), 891-905

Evald Ubi
A three-phase simplex method for infeasible and unbounded linear programming problems
J. Math. Comput. Sci., 10 (2020), 906-921

S. C. Patekar, M. M. Shikare
On the path cospectral graphs and path signless Laplacian matrix of graphs
J. Math. Comput. Sci., 10 (2020), 922-935

İlkay Arslan Güven, Semra Kaya Nurkan
Ruled surfaces in three dimensional Lie groups
J. Math. Comput. Sci., 10 (2020), 936-955

G. C. Done, K. L. Bondar, P. U. Chopade
Existence and uniqueness results on mixed type summation-difference equations in cone metric space
J. Math. Comput. Sci., 10 (2020), 956-963

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS